MAUDE Adverse Event Report: TIDI PRODUCTS LLC GL NEONATL UNI Z-OXIDE ADH; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GL NEONATL UNI Z-OXIDE ADH; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 2200NUZA
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: photographic evidence provided by the reporting site shows indication of a pouch seal failure, which may compromise the integrity of the packaging.No patient injury or adverse clinical impact has been reported in association with this event.An investigation was initiated, including communication with manufacturing personnel and review of available production and inspection records for the affected lot(s).Based on the information available to date, the observed condition is consistent with a pouch seal integrity failure potentially introduced during manufacturing or packaging operations.At the time of this report, the investigation remains open pending completion of additional manufacturing review activities.No definitive root cause has been confirmed.Appropriate quality system processes have been engaged, and any necessary corrective or preventive actions will be implemented based on final investigation outcomes.Manufacturer reference file: (b)(4).
 
Event or Problem Description
During the acceptance inspection, non-conforming products were detected.Incomplete seal on multiple devices.

Brand Name
GL NEONATL UNI Z-OXIDE ADH
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key25191909
Report Number2182318-2026-00047
Device Sequence Number16048572
Product Code KMK
UDI-Device Identifier00618125134809
UDI-Public00618125134809
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2200NUZA
Device Catalogue Number2200NUZA
Device Lot Number72030294
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown